# SDR 98ZZZX3545

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Metro Aviation, Inc, repair station HDNR610E
- Aircraft: N911HR
- Make and model: Bolkms BO105CBS
- Aircraft serial: S646
- Engine: Allsn 250C20B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case Halves
- Part number: 23057142
- Condition: Damaged
- Location: Compressor
- Stage of operation: NR
- Nature of condition: J, Y
- Precautionary procedure: A, E

## Discrepancy

FAILURE OF THE STATOR CAUSED A COMPRESSOR FAILURE RESULTING IN LOSS OF POWER ON THE ENGINE.  A SINGLE ENGINE LANDING WAS ACCOMPLISHED WITH NO FURTEHR INCIDENT.
